# SDR SWAA063067

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 36,779 hours, 30,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 031354433
- Part serial: 0908
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR DIFFICULT TO READ.  REMOVED AND REPLACED EVAC SLIDE PER MM.
